# SDR DALA1025259886

- Difficulty date: October 1, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N47783
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND MAIN CABIN FLOOR PANEL 103 DAMAGED IN SEVERAL PLACES ALONG EDGES.  REPLACED FLOOR PANEL 09-5300-3-3658 PO 1022253 PAGE 117.
